# SDR CALA2025022400419

- Difficulty date: February 13, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348019320401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL FR 69 AFT LAV EXHAUST VENT STRUCTURE HAS CORROSION.  REMOVED AND REPLACED AFT LAC EXHAUST VENT INTERNAL DOUBLER IAW A 320 SRM 51-72-11-911-001.
